Moment closure based parameter inference of stochastic kinetic models

  1. Lookup NU author(s)
  2. Peter Milner
  3. Dr Colin Gillespie
  4. Professor Darren Wilkinson
Author(s)Milner P, Gillespie CS, Wilkinson DJ
Publication type Article
JournalStatistics and Computing
Year2013
Volume23
Issue2
Pages287-295
ISSN (print)0960-3174
ISSN (electronic)1573-1375
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s11222-011-9310-8
DOI10.1007/s11222-011-9310-8
Actions    Link to this publication
Share